Share Facebook
Crohn's Disease Forum » Your Story » Success Stories » A question about Humira


05-15-2016, 06:42 PM   #1
Dawnselle
 
Join Date: May 2016
Location: Coquitlam, British Columbia
A question about Humira

Hi my name s Dawn and I have had Crohn's disease, feels like all my life, but diagnosed 45 years ago. Have used many different treatments and 3 years ago I was put on Humira. Just lately it's been increased to once a week instead of bi monthly, because of continued activity. My question is " has anyone experienced nausea after having treatment increased?" Since I have been on the weekly im feeling nauseous and tired. There are so many side effects I'm feeling a little nervous.
05-15-2016, 07:37 PM   #2
Lam123
Senior Member
 
Lam123's Avatar
Hi! I started humira biweekly swell and after 4 years it stopped doing it's job so I went to weekly. The first 6 months after starting weekly injections I found myself feeling some side effects, sinus infection, tired and occasional nausea. But after about 6 months or so i found that I felt fine. I also find that after going through a flare, it takes me awhile to get my energy and good feeling back.

Hope this helps.
__________________
Crohns for 26 years
Previous meds: Pentasa, Imuran
Current meds:
Humira weekly
- multi vitamin and vitamin D
- B12 shots monthly
Mother of one beautiful boy and a puppy! 👪🐶Happily married to an amazing and patient man, that I call my best friend❤️I'm just living life one day at a time and trying to figure out this crazy disease! 🍀🌞⭐️
05-15-2016, 07:39 PM   #3
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
There is a section called Treatment and under that is a subsection called Humira. You can probably get lots of help there.
Reply

Crohn's Disease Forum » Your Story » Success Stories » A question about Humira
Thread Tools


All times are GMT -5. The time now is 05:33 AM.
Copyright 2006-2017 Crohnsforum.com